# SDR REXA2013081801530

- Difficulty date: August 18, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT L/E PANEL IS CHAFED BETWEEN SLAT TRACKS 1-1 AND 1-3.  REPAIRED RT L/E PANEL BETWEEN SLAT TRACKS 1-1 ND 1-3 IAW REO 690-57-41-113.
